# SDR QXEA2024032600083

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000945
- Aircraft time: 1,781 hours, 1,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) EMERGENCY OPENING PNEUMATIC ASSEMBLY NITROGEN PRESSURE LOW AT 1900 PSI @ 7C. SERVICED R2 DOOR EMERGENCY OPENING PNEUMATIC ASSEMBLY TO 2050 PSI @ 7C IAW E175 AMM TASK 52-42-51-614-801-A.
